# SDR GTIA2019020403137

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 46,421 hours, 21,353 cycles
- Engine: Iae V2524A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 INBD THRUST REVERSER HINGE #1 DAMAGED.  DIMENSIONS:-  L=8.0MM, W=6.0MM, D=7.5MM.  RAF01 235085302 OPENED.-REVIEWED LTPR NRI 5000839597-0010 AND HAS BEEN ACCOMPLISHED. REPAIR IS PERMANENT CAT A NO FURTHER ACTION REQ.
